MathSciNet Relay Station
MathSciNet bibliographic data
MR2198807 14F05 (14B05 18E30)
Ishii, Akira; Uehara, Hokuto Autoequivalences of derived categories on the minimal resolutions of $A_n$-singularities on surfaces. J. Differential Geom. 71 (2005), no. 3, 385–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement